My teeth have become sensitive to cold & heat just in the last few weeks - & it started shortly after I started taking Femara. I've seen nothing mentioned about this in the research I've done online.
I did read part of the information about Femara. What caught my eye was the bone mineral density part. It may be coincidental, but please let your doc know of ANY side effects with this med.
"To be sure this medication is helping your condition, you will need to be tested on a regular basis. Your bone mineral density may also need to be checked. It is important that you not miss any scheduled visits to your doctor".
My Best Wishes,
- Femara Information for Consumers
- Femara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 12 Jun 2010 • 1 answer
Is there a greater chance for mouth/gum infection while taking Femara? I had a tooth capped and now?
Posted 20 Jul 2011 • 1 answer
Its almost 5 yrs I've been taking Femara...when going off the meds do you have to wean off or do you
Posted 13 Dec 2014 • 2 answers
Posted 30 Apr 2016 • 1 answer